| Catalog Number |
120002 |
| Medical Device Problem Code |
Tidal Volume Fluctuations (1634)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the volumes high and rates low, especially at the 13000 over 8 and 1000 over 12 settings.Patient involvement unknown.
Event or Problem Description
Additional information received on 07-oct-2023 via email: event occurred during preventative maintenance.
Additional Manufacturer Narrative
Other: d4 udi: (b)(4).One device was received for investigation.The device was visually inspected and functionally tested.The reported problem was duplicated.The complaint is confirmed.The tidal volume is over spec and the frequency is under spec for air mix as well as nam.This was caused by the device being out of calibration.The frequency needle valve was readjusted.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.G2 email is: (b)(4).